# SDR DALA2024093009525

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0581025) PASSENGER COMPARTMENT FLOOR STRUCTURE, STA, 958, RBL 49, WL 208 FLOOR SUPPORT CORRODED. REMOVED FLOOR SUPPORT DAMAGED AND REPLACED BTW STA 947.50 TO STA 967 RBL 49 WL 208 PER B737-SRM 51-40-02-0G AND DWG# 147A5650 REV-A.
